MAUDE Adverse Event Report: O&M HALYARD, INC. HALYARD HI GUARD ULTRA FULL COVERAGE BOOT UNIVERSAL; PROTECTIVE APPAREL

O&M HALYARD, INC. HALYARD HI GUARD ULTRA FULL COVERAGE BOOT UNIVERSAL; PROTECTIVE APPAREL
Model Number 69672
Medical Device Problem Code Device Unsafe to Use in Environment (2918)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Foam strips were reported to detach from the bottom of the boot covers during use.No slips or falls occurred during use, and no medical or surgical intervention was required.Similar incidents have previously resulted in slips and falls; therefore, this complaint is being reported as a failure which is likely to cause a serious injury or illness should it recur.
 
Additional Manufacturer Narrative
The product involved in the event is not available for evaluation.O&m halyard, inc.Is the specification developer and complaint handling establishment of the halyard hi guard ultra full coverage boot universal, part number 69672 is contract manufactured by (b)(4) (fda registration number (b)(4)).Supplier corrective action request (scar) was submitted to the manufacturer on march 27, 2026.A follow-up report will be provided upon conclusion of investigation and response by the contract manufacturer.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.

Brand Name
HALYARD HI GUARD ULTRA FULL COVERAGE BOOT UNIVERSAL
Common Device Name
PROTECTIVE APPAREL
Manufacturer (Section D)
O&M HALYARD, INC.
1220 old alpharetta rd
ste 320
alpharetta GA 30005
Manufacturer (Section G)
HUBEI XINXIN NON-WOVEN CO., LTD
taizihu industrial park
pengchang town xiantao
hubei, china
Manufacturer Contact
nichole coggins
1220 old alpharetta rd
ste 320
alpharetta, GA 30005
8287820529
MDR Report Key24798431
Report Number3014421917-2026-00006
Device Sequence Number16129050
Product Code FXP
UDI-Device Identifier30680651696725
UDI-Public30680651696725
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number69672
Device Catalogue Number991069672
Device Lot NumberHX25239100, HX25301372
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/07/2026
Supplement Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown